# SDR DALA2018092805788

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,593 hours, 60,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FRAME BRACKET MPN 5930584-33 CRACKED. REMOVED BRACKET (957441) DRILLED AND PAINTED NEW BRACKET. INSTALLED NEW BRACKET PER BOEING DRAWING 5930584. (LP0761217)
